# SDR CA971015011

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 85750362103
- Condition: Corroded
- Location: Flap Carriage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT INBOARD AND RIGHT INBOARD AND OUTBOARD FLAP CARRIAGE SHAFTS FOUND WITH INTERNAL CORROSION. SHAFTS REPLACED
